MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, senseonics was made aware of a hypoglycemia event with no alert from the system due to sensor inaccuracy.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The user reported a low glucose event on october 18, 2023, at 4:39 pm.The sensor glucose (sg) at the time of the event was 149 mg/dl and the bg was 34 mg/dl.A review of glucose trend on october 18th, 2023, confirms the complaint, as the sg= 149 mg/dl on 18 oct 2023, 4:36 pm and bg (logged as suspicious fingerstick) = 34 mg/dl on 18 oct 2023, 4:39 pm.The user did not receive the low glucose alert due to the sg level being above the low alert limit of 75 mg/dl.The user did not seek medical treatment and was able to treat himself for the event but was advised to contact hcp for any medical assistance.In an associated complaint for sensor inaccuracy (complaintrec-43378), it was determined that the system was experiencing some instability, and eventually the system triggered a sensor replacement alert on 19 october 2023, which was address as part of complaintrec-43489, (mfr report #3009862700-2023-01029).A return material authorization (rma) was issued to offer the user a sensor replacement.Investigation results on the returned sensor revealed a loss of chemical performance.The system correctly disabled the sensor when it detected the performance failure, and the system's self-test functions were working normally.The root cause of the performance failure was due to oxidation of the chemical component of the sensor.B4.Date of this report updated to 26 december 2023.G3.Date received by manufacturer updated to 01 december 2023.H3.Device evaulated by manufacturer? yes.H6.Investigation findings updated to 3231.H6.Investigation conclusions updated to 4307.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key18166969
Report Number3009862700-2023-00212
Device Sequence Number6646748
Product Code QHJ
UDI-Device Identifier00817491022929
UDI-Public817491022929
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/15/2023
Device Model Number102208-600
Device Catalogue NumberFG-5901-01-001
Device Lot Number131252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date11/19/2023
Supplement Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 MO
Patient SexMale